| Model Number |
AU681-10E CHEMISTRY ANALYZER AU680 WITH ISE |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the generation of erroneously low patient and quality control results on their au680 clinical chemistry analyzer.The customer did not specify the affected analytes.There was no report of change to treatment, injury, or death associated with event.The customer did not provide patient data or demographics.
Additional Manufacturer Narrative
Beckman coulter customer technical support (cts) remotely assisted the customer with the au680 chemistry analyzer and identified the probable cause as a misaligned sample probe.The customer replaced the sample probe to resolve the issue.Section a2, a3, a4, a5 and a6: information not provided by customer.The beckman coulter internal identifier is (b)(4).